IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability of a class of multiplicative nonlinear systems

Author(s): N. Satyanarayana ; M. Thathachar ; M. Srinath
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1970
Volume: 15
Page(s): 647 - 649
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1970.1099593
Regular:

The problem of input-output stability of a class of systems with multiplicative nonlinearities that arise from a generalization of the Luré problem is considered. Some results are presented that... View More

Advertisement